See Alike in...

Alike App

Browser

flynpurplppleatr

394d

Since the end of July I've been feeling really faint. I haven't hit the ground yet but my vision goes black/blurry, my mouth gets dry, my heart pounds and I can't hear my surroundings, a few times I've forgotten where I was, and my body gets weak and I need to sit down. I have a doctor's appointment coming up and I've already brought it up with her, but I'm not anemic, and none of the results from my blood test were concerning. I've googled "why do I feel like fainting when I raise my arms above my chest" to try and get an idea of what questions I can ask my doctor and PoTS was one of the results. I don't think I have it but I think when they screen for pots, they look for other conditions that mimic the symptoms. would it be worthwhile to ask my doctor about that? what are some other questions I can line up? are there any questions I need to ask myself about my symptoms that would make my doctor's job easier? (background information that may or may not impact the above information) the first time I brought the issue up, we also decided to talk to my therapist about my symptoms possibly being the result of non epileptic dissociative seizures after my friend described seeing me shaking and sweating during one outside of our local mall as looking almost like a seizure. (I've tagged DID because it's the only disorder I have, that I know of, that may be impacting this)

    • sullea

      389d

      This happens to us when the body is extra stressed...you should see a doctor asap and figure out whats causing it to get this bad

    • justdoingmybest

      394d

      Definitely a good idea to tell your doctor about it! When I brought up my concerns to my doctor I got a heart monitor for a couple of weeks that you could press when you were having an episode. Then I talked to a cardiologist about the results, which led me to pots!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion